Mr. Edward Chiyaka

Mr. Edward Chiyaka

Lecturer - Applied Mathematics

Total: 0 Lesson(s)




MSc in Mathematics (UZ), BSc Honours in Mathematics (UZ), Post-Graduate Diploma in Higher Education (NUST)

Health Policy and Management, Mathematical Biology, Biostatistics, Operations Research


Publications by Mr. Edward Chiyaka

Nyamugure P, Zvipore DC, Chiyaka ET, Mutasa FK, Maseka L. A Dynamic Programming Operations Management Algorithim in a Tile Manufacturing Industry: Case Study of a Tile Company, International Journal of Scientific and Innovative Mathematical Research, Volume 2, Issue 4, 2014.

Geza E, Chiyaka ET, Mawonike R. Markov Chain Approach on the Behaviour and Patterns of Rainfall in Filabusi, Matopos and Bulawayo, International  Journal of Statistics, 38 (2), 1119-1126, 2014.

Zinyowera S, Chiyaka ET, Mushayi W, Musuka G, Naluyinda-Kitabire F, Mushavi A, Chikwasha V. PIMA Point Of Care CD4+ Cell Count Machines in Remote MNCH Settings: Lessons Learned from Seven districts in Zimbabwe, Journal of Infectious Diseases: Research and Treatment, 2013.

Chiyaka ET, On a Stochastic Control Problem with Terminal State Constraints, Lambert Academic Publishing, 2013.

Chiyaka ET, Muyendesi T, Nyamugure P, Mutasa F.K., Theoretical Assessment of the transmission dynamics of Leprosy, Journal of Applied Mathematics,  2013.

Mufudza C, Sorofa W, Chiyaka ET. Assessing the Effects of Estrogen on the Dynamics of Breast Cancer, Journal of Computational and Mathematical Methods in Medicine, Volume 2012, Article ID 473572, doi:10.1155/2012/473572.

Nyamugure P, Maposa D, Sigauke C, Chiyaka ET, Munjeri D. A holistic application of capability indices, African Journal of Business Management, Volume 5, Issue 28, 11413- 11424, 2011.

Dave E, Chiyaka ET, O. R. in Africa: Zimbabwe Plays Host to ORSSA Conference, ORMS-Today, Volume 38, Issue 6, 2011.

Chiyaka ET, Magombedze G, Mutimbu L. Modelling within-host Parasite Dynamics of Schistosomiasis, Journal of Computational and Mathematical  Methods in Medicine, Volume 11, Issue 3, 255-280, 2010.

Chiyaka ET, Garira W. Mathematical Analysis of the Transmission Dynamics of Schistosomiasis in the Human-Snail Hosts, Journal of Biological Systems, Volume 17, Issue 3, 397-423, 2009.